# SDR DL72S990606

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545901
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN OF THE STRINGER 26L SKIN LAP SPLICE WAS FOUND CORRODED BETWEEN FS 720 +17 AND FS 740 NEAR AN A/C DUCT CUTOUT.  THE DAMAGED SECTION OF SKIN WAS CUT AWAY AND  REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366954-14, REV A.
